# SDR CALA9801425

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .15625 CRACK IN SUPPORT ANGLE FOR LT WING TRAILING EDGE PANEL FORWARD OF OUTBOARD AILERON, OUTBOARD OF AILERON LOCKOUT.  THE CRACKED AREA WAS ROUTED OUT.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-40-1 AND 51-10-2.
